MathSciNet Relay Station
MathSciNet bibliographic data
MR1794259 (2001k:47036) 47B35 (46E15 46E25)
Cohn, William; Ferguson, Sarah H.; Rochberg, Richard Boundedness of higher order Hankel forms, factorization in potential spaces and derivations. Proc. London Math. Soc. (3) 82 (2001), no. 1, 110–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement